# SDR UIEA2023060900617

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,879 hours, 20,685 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 101651303
- Part serial: PA2663
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE L/H #2 DOOR SLIDE/RAFT ASSY DUE TIME P/N 101651-303 S/N PA 2338( REMOVED SLIDE / RAFT PER 767 M/M 25-66-01-004-001 INSPECTION. OK TO INSTALL SERVICEABLE UNIT. INSTALLED SERVICEABLE SLIDE / RAFT PER 767 M/M 25-66-01-484-072. )
